Scholion.ai

Asymptotic Product-Form Steady State for Generalized Jackson Networks in Multiscale Heavy Traffic

J. G. Dai, Peter W. Glynn, Yaosheng Xu

Operations Research · 2026 · Volume 74 · Issue 4

DOI: 10.1287/opre.2023.0184

Abstract

We prove that under a multiscale heavy traffic condition, the stationary distribution of the scaled queue length vector process in any generalized Jackson network has a product-form limit. Each component in the product form follows an exponential distribution, corresponding to the Brownian approximation of a single station queue. The “single station” can be constructed precisely, and its parameters have a good intuitive interpretation. Supplemental Material: All supplemental materials, including the code, data, and files required to reproduce the results, are available at https://doi.org/10.1287/opre.2023.0184 .

Keywords

Stochastic Models, single-class queueing networks, product-form stationary distributions, reflected Brownian motions, interchange of limits, heavy traffic approximation, performance analysis

Enable JavaScript for citation tools and additional paper interactions.